# SDR UIEA200700500

- Difficulty date: December 13, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 66,869 hours, 12,950 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: 65B09631614
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE LOCATED AT FUSELAGE STATION 1220 LT SIDE AT STRINGER 9 LOCATION HAS A CRACK.  INTERIM REPAIR ACCOMPLISHED AS PER B747-300 SRM 53-10-11, FIG 1 AND BOEING MESSAGE NUMBER 1-711332103-6 AND FORM 8100-9.  ALSO, REFERENCE ATLAS AIR XEO NO. 53-121307.
